# SDR DALA2020100803311

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE WEB LOCATED BTW FR 58 TO FR 59 LEVEL STR 38R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB LOCATED BTW FR58 TO FR59 AT LEVEL STR38R IN AFT CARGO COMPARTMENT AS PER A320 SRM AND DRAWING.
